My fiance has CAD, he has been having chest pain and palpitations...during a EP study the doc discovered he was having a left bundle branch block but thought the chest pain was unusual...I was just wondering how serious is this and how unusual is the chest pain? I'm extremely worried becaus everywhere I look, it says something about sudden cardiac death and how much worse it when having been diagnosed along with CAD....the palpitations happen almost regularly...all they did was up his metoprolol to 100mgs twice a day(he was taking 50mgs twice a day)..he's been taking this newer dose for about a week now but the palps aren't really letting up...
I'm soooo scared and worried about him....I just need some hope...we need some hope
There is an indirect connection with CAD and a rhythm disorder. If serious the CAD (can cause chest pain) by enlarging the heart, and an enlarged heart can cause a rhythm disorder. I doubt that is the situation...would be other symptoms.
Or the LBBB can just cause an irregular heart rhythm. For some insight, the left bundle branch is a group of pathways for electrical impulses to follow down the atrium (wall that separates left and right chambers) to the left ventricle (pumping chamber) causing contractions. If a pathway is "blocked" or partially blocked, the electrical impulse may fail to contract the ventricle causing a skipped beat and possibly an extra beat.
The condition (chest pain and LBBB) can be successfully treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.